# SDR DALA14007253770

- Difficulty date: February 2, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 40,349 hours, 14,978 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO DOOR CUTOUT, AFT EDGE, AREA OF INTERIOR SKIN JUST OTBD OF ROLLER GUIDE FITTING, SKIN IS WORN.  MAINTENANCE COMPILED WITH SRM 53-00-01, REPAIR 23.
